# SDR RU3A20140627023

- Difficulty date: June 24, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N70
- Make and model: Beech 300BEECH
- Aircraft serial: FF5
- Aircraft time: 13,521 hours, 7,118 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Diode
- Condition: Inoperative
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RUDDER BOOST CAUTION LIGHT ILLUMINATED IN FLIGHT.  R & R DIODE ON PLUG 3140P3 & 3140P4.  READJUSTED ANTI-CHAFING WRAP ON IAPS WIRE HARNESS.  OPERATIONS CHECKED GOOD IAW MM CHP 27-22.
